# SDR MWEA00404

- Difficulty date: May 2, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 47,608 hours, 36,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4912460501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING INSIDE AFT CARGO DOOR CUTOUT AT STATION 917 LONGERON 28 RIGHT EXFOLIATED.  FABRICATED AND INSTALLED NEW FITTING.
